# SDR SWAA2019061833830

- Difficulty date: June 8, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A8120
- Condition: Damaged
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL DAMAGED BETWEEN BS. 420 TO BS. 440, RBL 24.          / R&R INTERCOSTAL IAW SRM AND DWG.
